Time Fractional Generalized Korteweg-de Vries Equation: Explicit Series Solutions and Exact Solutions

https://doi.org/10.48185/jfcns.v2i2.315

Authors

  • Rajeev Kumar Maharishi Markandeshwar(Deemed to be Univesity), MULLANA, AMBALA,INDIA
  • Sanjeev kumar
  • Sukhneet kaur
  • Shrishty Jain

Keywords:

Riemann-Liouville derivative, Modified Riemann-Liouville derivative, Conformable derivative, Fractional complex transform

Abstract

In this article, an attempt is made to achieve the series solution of the time fractional generalized Korteweg-de Vries equation which leads to a conditionally convergent series solution. We have also resorted to another technique involving conversion of the given fractional partial differential equations to ordinary differential equations by using fractional complex transform. This technique is discussed separately for modified Riemann-Liouville and conformable derivatives. Convergence analysis and graphical view of the obtained solution are demonstrated in this work.

Published

2021-12-30

How to Cite

Kumar, R., kumar, S., kaur, S., & Jain, S. (2021). Time Fractional Generalized Korteweg-de Vries Equation: Explicit Series Solutions and Exact Solutions. Journal of Fractional Calculus and Nonlinear Systems, 2(2), 62–77. https://doi.org/10.48185/jfcns.v2i2.315

Issue

Section

Articles